# SDR CALA2018010500020

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N3500
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP MOST OTBD BULNOSE HAS A GOUGE.  BLENDED OUT THE GOUGED, FOUND OUT OF LIMITS IAW SRM 57-53-0 1, AD1, FIG 101, DETAIL VI.  INSTALLED A REPAIR DOUBLER IAW SRM 57-53-01, REPAIR 5, FIG 201.
